1/ Does thyroxine require refridgeration all the time.
How liong can it remain out of refridgeration in air condition environment without losing effect.
2/ if on SSRI should i cease or wean prior to surgery.
what if i have to avoid doses post op will rapid weaning effect me
can I take narcotics and SSRI
Thyroxine commonly known as levothyroxine does not need to be kept cold. Unless, the medication was compounded, or if it is some other special formulation of levothyroxine. It is usually not necessary to stop antidepressants prior to surgery. Antidepressants should be tapered over a period of several weeks. Stopping them abruptly can cause withdrawal symptoms. Consult your physician before stopping the SSRI.
Narcotics can be taken with SSRIs. They do not interact with each other, but side effects such as drowsiness may be increased.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.